# SDR AALA201805259013

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 58,446 hours, 21,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT  THE L3 DOOR AND CEILING WERE ILLUMINATED.  MAINTENANCE RESET CIDS AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-52-00, FAULT COULD NOT BE DUPLICATED.
